# SDR TWAA0009103

- Difficulty date: June 9, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N54348
- Make and model: Boeing 727231
- Aircraft serial: 21967
- Aircraft time: 49,371 hours, 32,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 02837
- Condition: Inoperative
- Location: Aft Airstair
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS AT ROW 18 EMERGENCY EXIT WERE INOPERATIVE.  REPLACED THE POWER SUPPLY IN AFT AIRSTAIR.  CHECK-C 12-12-99 MCI.
